Skip to main content

Sumerian Myths of Beginnings

Item Preview

texts
Sumerian Myths of Beginnings


Published January 1, 1917
SHOW MORE


"Sumerian Myths of Beginnings" is an article from The American Journal of Semitic Languages and Literatures, Volume 33.

View more articles from The American Journal of Semitic Languages and Literatures.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-528274



Volume 33
Publisher The American Journal of Semitic Languages and Literatures
Pages 55
Language English
Book contributor JSTOR
Collection jstor_amerjsemilanglit; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
eye
Title
Date Archived
Creator
Source: http://www.jstor.org/stable/10.2307/527651
JSTOR Early Journal Content, Journal of the American Oriental Society
by Jastrow, Morris
texts
eye 124
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/592672
Source: http://www.jstor.org/stable/10.2307/527942
Source: http://www.jstor.org/stable/10.2307/592686
JSTOR Early Journal Content, The American Journal of Semitic Languages and Literatures
by Jastrow, Morris
texts
eye 121
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/528040
Source: http://www.jstor.org/stable/10.2307/527680
Source: http://www.jstor.org/stable/10.2307/528065
Source: http://www.jstor.org/stable/10.2307/528295